# SDR SWIA2021082060597

- Difficulty date: June 5, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: CC670130005
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT AILERON ON THE FORWARD SIDE OF THE FRONT SPAR - FIRST RIB OUTBOARD OF THE OUTBOARD PCU LUG IS BENT AND CRACKED. (MARKED)     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED LH AILERON CONTROL SURFACE. MAINTENANCE CORRECTIVE ACTION CARPTURED ON JOB 91506790  OP 583
